# SDR UIEA2016020500067

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 689,985 hours, 11,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69B6205417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING FWD CARGO CEILING PANEL FLOOR FITTING CORROSION, STATION 780, LBL 33.  REPLACED THE DAMAGED PART WITH NEW PART IAW SRM 51-40-02 REV 75.  JOB COMPLETED & COND CHECKED NORMAL.
